Keywords = stability
Number of Articles: 15
1. Multi-cubic functional equations in Lipschitz spaces

Articles in Press, Accepted Manuscript, Available Online from 14 October 2021

Mohammad Ali Abolfathi


2. Bifurcation analysis and chaos control of the population model with harvest

Volume 13, Issue 1, Winter and Spring 2022, Pages 115-125

Ozlem Ak Gumus; A.George Selvam; R Dhineshbabu


3. Investigating essential factors in the spread of lassa fever dynamics through sensitivity analysis

Volume 13, Issue 1, Winter and Spring 2022, Pages 485-497

Taye Samuel Faniran; E. O. Ayoola


4. On the dynamical behavior of an Eco-Epidemiological model

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1749-1767

Hiba Abdullah Ibrahim


5. The impact of alternative resources and fear on the dynamics of the food chain

Volume 12, Issue 2, Summer and Autumn 2021, Pages 2207-2234

Aseel. A. Abd; Raid Kamel Naji


6. Impact of early treatment programs on Swine flu infection with optimal controls: Mathematical model

Volume 12, Issue 2, Summer and Autumn 2021, Pages 2429-2451

Hema Purushwani; Chanda Purushwani; Poonam Sinha


7. Asymptotic behavior of generalized quadratic mappings

Volume 12, Issue 1, Winter and Spring 2021, Pages 1153-1165

Hark Mahn Kim; Ick-Soon Chang


8. Topology optimization of elastic structures with the aim of maximizing the buckling load factor using the level set method

Volume 12, Special Issue, Winter and Spring 2021, Pages 381-398

Ali Ghoddosian; Hesam Abhar


9. Superstability of the $p$-radical functional equations related to Wilson's and Kim's equation

Volume 12, Special Issue, Winter and Spring 2021, Pages 571-582

Gwang Hui Kim


10. Stability and Periodic Nature of a System of Difference Equations

Volume 11, Issue 2, Winter and Spring 2020, Pages 187-198

Erkan Taşdemir


11. Dynamics of a second-order system of nonlinear difference equations

Volume 11, Issue 2, Winter and Spring 2020, Pages 391-407

Erkan Taşdemir


12. Fuzzy difference equations of Volterra type

Volume 4, Issue 1, Winter and Spring 2013, Pages 74-78

R. Memarbashi; A. Ghasemabadi


13. Hyers-Ulam stability of K-Fibonacci functional equation

Volume 2, Issue 1, Winter and Spring 2011, Pages 42-49

M. Bidkham; M. Hosseini


14. Stability of generalized QCA-functional equation in P-Banach spaces

Volume 1, Issue 2, Winter and Spring 2010, Pages 84-99

S. Zolfaghari


15. Perturbations of Jordan higher derivations in Banach ternary algebras : An alternative fixed point approach

Volume 1, Issue 1, Winter and Spring 2010, Pages 42-53

F. Rostami; S. A. R. Hosseinioun